# SDR UALA2013011600259

- Difficulty date: January 12, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 79,525 hours, 22,976 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2790598103
- Part serial: 5001
- Condition: Faulty
- Location: Bleed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED ISOLATION VALVE EICAS WHEN ISOLATION VALVE CLOSED.  REPLACED ISOLATION VALVE, MM REF 36-11-04.  ALSO AIR SUPPLY ISOLATION VALVE OPEN AND CLOSED RELAY K22 AND K21.  ISOLATION VALVE OPS CHECKED NORMAL. REPLACED OVERHEAD ISOLATION BLEED SW CAP, MODULE AND CIRCUIT REF SSM.
